# SDR 2017FA0000055

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: General aviation
- Aircraft: N188SS
- Make and model: Cessna T206H
- Aircraft serial: T2069188
- Aircraft time: 291 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 291 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EXHAUST, PUSHROD AND ROCKER REPLACED DUE TO BEING OUT OF LIMITS.
